# SDR AALA202403266573

- Difficulty date: March 5, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 85,047 hours, 10,942 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SLAT 5 OUTBOARD FIXED LEADING EDGE UPPER SURFACE AT LEFT WING. REPAIRED SLAT 5 OUTBOARD FIXED LEADING EDGE UPPER SURFACE AT LEFT WING PER SRM 51-70-04-2R PROCEDURE 10 REPAIR 10.
